# SDR CHQA200800044

- Difficulty date: February 26, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 10,036 hours, 8,780 cycles
- Engine: Allsn AE3007A
- Engine time: 14,884 hours, 11,368 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA TO GSP - AFTER TAKEOFF WHILE CLIMBING IN ICING CONDITIONS, THE CREW RECEIVED AN ENGINE NR 1 BLEED OVERHEAT AND ENGINE ANTI-ICE FAIL MESSAGE ON EICAS.  THE CREW EXITED THE ICING CONDITIONS AND RETURNED TO LGA.  MAINTENANCE OPENED THE AIRCRAFT AND INSPECTED FOR BLEED LEAKS, AND FOUND A B-NUT ON THE E1 BLEED VALVE LOOSE AND LEAKING.  THE B-NUT WAS TIGHTENED AND THE BLEED SYSTEM OPS CHECKED GOOD.
